MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.The pump passed all previous tests.Complaint data was reviewed, there are no previous complaints on this device.Pump received on 1/24/2024 and tested on 3/4/2024.The pump was given the initial complaint code of "1unk1: unknown issue - unknown issue from customer" due to the pump being reported to beep, but there is no specific reason pointed to.According to the nimbus ii series complaint investigation process work instruction with document # it-004-wi-003, any pump with an "unknown issue" complaint is to be evaluated for all acceptance criteria as defined in the work instruction, with any failures being documented.The pump's event log was also pulled and reviewed, as defined in the work instruction.After reviewing the pump's event log, an abrupt power off was found, including one shown here on event line 625, as highlighted by the "log_event_on" codes without a "log_event_off" before it, meaning that the pump had to be powered back on without being powered off.See the complaint in question for detail information.Due to the abrupt power off found during the event log review, this has caused the reportability to be changed to "yes" for the complaint.The pump ended up failing the flow rate test.The initial bottle weight of the pump was recorded at 48.141 g and the final weight after the 100ml infusion was measured at 141.889 g.This means the pump infused 93.748 ml out of 100 ml which is a deviation of -6.252% which is out of specification.Issues of abrupt power and flowrate were found, device not performing to specification.
 
Event or Problem Description
Infutronix received a report that a pump had an 'unknown issue ".Pump received on 1/24/2024 and tested on 3/4/2024.Detail of the device evaluation can be found in section h of this mdr.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18882897
Report Number3011581906-2024-00318
Device Sequence Number19601596
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number180517720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown